Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Probabilistic power indices for voting rules with abstention

Autor
Freixas, J.
Tipus d'activitat
Article en revista
Revista
Mathematical social sciences
Data de publicació
2012-07
Volum
64
Número
1
Pàgina inicial
89
Pàgina final
99
DOI
https://doi.org/10.1016/j.mathsocsci.2012.01.005 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/16144 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S016548961200008X Obrir en finestra nova
Resum
In this paper we introduce eight power indices that admit a probabilistic interpreta- tion for voting rules with abstention or with three levels of approval in the input, brie°y (3,2) games. We analyze the analogies and discrepancies between standard known in- dices for simple games and the proposed extensions for this more general context. A remarkable di®erence is that for (3,2) games the proposed extensions of the Banzhaf index, Coleman index to prevent action and Coleman index to initiate ...
Citació
Freixas, J. Probabilistic power indices for voting rules with abstention. "Mathematical social sciences", Juliol 2012, vol. 64, núm. 1, p. 89-99.
Paraules clau
Banzhaf and Coleman extensions, Generating functions, Probabilistic power indices, Success and Decisiveness, Voting rules with abstention
Grup de recerca
GRTJ - Grup de Recerca en Teoria de Jocs

Participants